# SDR ASAA2018052024697

- Difficulty date: May 20, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 35,669 hours, 10,656 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT REMAINED ILLUMINATED WITH THE SWITCH ON AND FUEL IN TANK.  ACFT GROUNDED.  ACCOMPLISHED AN OPS TEST, OPS TESTED NORMAL  NO FAULTS IAW AMM 28-22-41-710-801.  ACCOMPLISHED A BOOST PUMP AUTO SHUTOFF FUNCTIONAL TEST AND LT GFI RELAY OPS CHECK, BOTH OPS NORMAL IAW AMM 28-22-00-720-805, AND AMM 28-22-41-720-802.  BECAUSE NO HARD FAULTS WERE FOUND THE LT CENTER FUEL PUMP MOTOR IMPELLER WAS REPLACED, OPS CHECKED GOOD IAW AMM 28-22-41-000-801, AMM 28-22-41-400-801, AND AMM 28-22-41-710-801. FUEL LOW PRESSURE LIGHT OUT WITH PUMP ON.
